The Banach-Mazur-Schmidt game and the Banach-Mazur-McMullen game

Lior Fishman, Vanessa Reams, David Simmons

Research output: Contribution to journalArticlepeer-review


We introduce two new mathematical games, the Banach-Mazur-Schmidt game and the Banach-Mazur-McMullen game, merging well-known games. We investigate the properties of the games, as well as providing an application to Diophantine approximation theory, analyzing the geometric structure of certain Diophantine sets.
Original languageEnglish
Pages (from-to)169-179
Number of pages10
JournalJournal of Number Theory
Early online date4 May 2016
Publication statusPublished - 1 Oct 2016

Bibliographical note

© 2016 Elsevier Inc. All rights reserved. This is an author-produced version of the published paper. Uploaded in accordance with the publisher’s self-archiving policy.


  • math.NT

Cite this